# SDR CA030609010

- Difficulty date: May 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 601R591541
- Condition: Out Of Tolerance
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE DOING THE CLEAN STALL TEST, THE SHAKER FIRED 2 KNOTS ABOVE THE CALCULATED VALUE. THEN, WHILE SLOWING THRU 2 KNOTS BELOW THE SHAKER, THE AIRCRAFT STARTED BUFFETING AND DEVELOPED A PRONOUNCED ROLLTO THE LEFT. THE PUSHER ACTIVATED 3 KNOTS ABOVE THE CALCULATED VALUE, BUT THE ANGLES AT THE PUSHER SHOWED 14.5 & 14.6. AIRCRAFT RETURNED WITHOUT FURTHER OCCURRENCES. UPON ARRIVAL, THE LT AND RT AOA VANES NUL ADJUST WERE FOUND OUT OF TOLERANCES AT 0.7/0.6 INSTEAD OF 0.8 IAW FTP601R2731U. VANES WERE ADJUSTED IAW FTP601R2731U AND AIRCRAFT RETURNED TO FLIGHT WITHOUT FURTHER OCCURRENCES.
